Results 1 to 5 of 5
Wife was on 4mg of Suboxone new doc wants her on 16mg
  1. #1
    quikscottd is offline New Member
    Join Date
    Nov 2009
    Posts
    1

    Question Wife was on 4mg of Suboxone new doc wants her on 16mg

    Okay, so my wife was in a detox center for over a month to get of oxy and she was placed on 8mg of suboxone while in the unit. When she got out the prescribed her to take 4 mg a day. She has been doing that for about 3 weeks now. Last week was her first outpatient doctor visit. He wants her on 16 mg a day. Now my wife has been going through some hard days, but they seemed bareble. I mean she wants to sleep in, but after she take her 4 mg she seems pretty good to go for the day. I told her that she should just take the new prescription and chop one pill in half for a day to keep her on the 4mg. But she wants to move up to taking 8mg. She told me the New doc said she is tired because she needs to be on more suboxone. Am I wrong to think this is incorrect? He wants her on some 6 - 12 month plan. I don't think she needs this long. When coming off of suboxone what is considered bareble withdrawl symptoms and what would be a sign that she can come down or need to stay on the same amount or even go up?

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by quikscottd View Post
    Okay, so my wife was in a detox center for over a month to get of oxy and she was placed on 8mg of suboxone while in the unit. When she got out the prescribed her to take 4 mg a day. She has been doing that for about 3 weeks now. Last week was her first outpatient doctor visit. He wants her on 16 mg a day. Now my wife has been going through some hard days, but they seemed bareble. I mean she wants to sleep in, but after she take her 4 mg she seems pretty good to go for the day. I told her that she should just take the new prescription and chop one pill in half for a day to keep her on the 4mg. But she wants to move up to taking 8mg. She told me the New doc said she is tired because she needs to be on more suboxone. Am I wrong to think this is incorrect? He wants her on some 6 - 12 month plan. I don't think she needs this long. When coming off of suboxone what is considered bareble withdrawl symptoms and what would be a sign that she can come down or need to stay on the same amount or even go up?




    That dr is typical of the drs who run peoples doses up and keep them in bondage for months to a year or longer and lining their pockets with cash. NO ONE needs that much suboxone. I don't care what the goofy dr says he is wrong. She's been on 4mg for a month and NOW the dr wants her taking 15mg? I've never heard of anything more stupid in my life. WE induct people here from 2-4mg all the time and then taper them off so they can get on with their life. Her dr is going to make a mess of her life. Get away from him. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    tired2 is offline Advanced Member
    Join Date
    Apr 2009
    Location
    Chicago,Il
    Posts
    1,039

    Default

    I have to totally agree with Robert as I was one of those people was thrown on 16mg of Suboxone.Then later told to increase the dosage.However I had found this forum and Robert who had already started to lower my dose.Nobody needs that much nor should they have to stay on this drug for months.
    Just to live life free as a bird

  4. #4
    ajgambs44 is offline Junior Member
    Join Date
    Nov 2009
    Posts
    23

    Exclamation

    Hey man, I'm living proof that 16mg is wayyyy too high of a dosage. My Doc pulled exactly what Robert talkeda bout above. And had me on it for 8 months, sometimes 24mgs a day. Especially since she's a woman and probably much smaller than I, I can't believe he'd put her on that much. Just a word of warning from someone who's going thru it now: I lost access to the meds and had to stop COLD TURKEY and it wasn't a fun week. I didn't leave the house for 6 days and I hurt all over, can't sleep, blah blah blah. So if she gets on at 16, then she is going to have that much further to come alll the way down tapering, costing much much more money and aggravation than is needed. This subutex business is a funny one tha'ts for sure. just be careful, weigh all the information, and do what you think is the right answer. Like I said if I knew what I do now back when I got help, I woulda been off in a month. It's pure agony and only the stupid, broke, and obstinate stay on longer than needed. Just my opinion, I'm def not a DR, but I'm living thru this as we speak and did the whole program thing too. Feel free to ask questions on here, we're all here to help eachother.

    Good luck,

    AJ

  5. #5
    Anonymous Guest

    Default

    mate, i am an old junkie, and i have been on methadone for a long number of years.
    when i started subs i was on 14mg, which was far too much.

    if your wife was stable on 4mg, there is no reason to go UP.

    what happens is when you feel good, go for the drop,
    i am now on less than 1mg. after 4 months.
    this doctor will stuff her life up

    if she was ok on 4mg, why go up. please ignore the doctor and slowly taper off the 4mg gradually as she feels up to it.
    trust me every drop is scary, and every time it has been uneventful.
    i am an addict and never thought i would be telling that to someone else.
    the doctor doesnt know sh!t from clay.
    drop him
    go back to 4mg.
    cheeky

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22